Efferalgan effer 500mg (4 x 4's) (CP)

$300 USD

Ingredient:

  • Paracetamol 500mg
  • Indication: 

  • It is indicated in case of pain and/or fever such as headaches, flu, dental pain, etc.
  • Direction:

  • This drug may be taken either during or between meals, respecting an interval of 4 to 6 hours between 2 doses. The 500 mg scored effervescent tablets are intended for adults and children over 13 kg
    *Usual dosage: Adult and child over 50 kg: 500 mg to 1 g, 1 to 3 times daily. Do not exceed 3 g of paracetamol per day without medical advice. It is necessary to choose a suitable presentation and to follow the recommendations of your pharmacist or doctor.
  • Side effects:

  • Rarely: allergic skin reaction.
  • This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.